# SDR EIA2000157

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - AFTER LEFT WLG W/W OVERWING LONGERON REMOVED, CORROSION FOUND AT OVERWING LONGERON ATTACH INNER CHORD AT BS 1301 LBL 120.  CORROSION REMOVED PER SRM 51-10-01.  BLENDED OUT CORROSION DEPTH .1 INCH, WIDTH 1 INCH, LENGTH 5 INCHES OUT OF SRM 53-10-01 LIMITS.  REPLACED INNER CHORD FROM BS 1241 TO BS 1347 PER SRM 51-10-01 PAGE 18 AND HAECO SRWS 000311.  (M)
